Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Why do i have irregular bleeding and clotting after I stopped taking hcg shots ?

I stopped taking hcg shots 3 days ago and now I have irregular bleeding and clotting...I was taking hcg shots to lose weight but I wasn t ruling out getting pregnant
Asked On : Tue, 14 Jun 2011
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Though the hcg shotsdo not ,but reduction in weight does increase the chance of conception.
so your bleeding may be a thretened abortion or a body responce to high hcg dose.
sonography will clear the picture. Please take gynac advice accordingly
Answered: Wed, 15 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor